Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
Riyadh, Saudi Arabia : Saudi Association for Mathematical Sciences/Department of Mathematics at King Saud University, [1995]
volumes : illustrations ; 24 cm
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1319-5166
Vychází od 1987.
Online version: Arab journal of mathematical sciences
Plný text je volně přístupný
In English.
Issued by: Arab Bureau of Education for the Gulf States, in association with: Saudi Association for Mathematical Sciences, Department of Mathematics at King Saud University.
Description based on: Volume 04, number 01 (June 1998); title from title page.
Latest issue consulted: Volume 18, issue 2 (July 2012).
000232480
(OCoLC)52190351
(SFX)1000000000498780

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC